Tuesday, September 02, 2014

Thursday, February 11, 2010 Tina, Community Member, asks

Q: what is the difference between diphenhydramine citrate and diphenhydramine HCI ?

I need to know if there is any difference between diphenhydramine citrate and diphenhydramine HCI or is there one at all? I take tylenol pm at night and makes my legs feel like they want to move all the time, I take the Advil and I do not experience it. I noticed the tylenol products say HCI and the Ibuprofen says citrate. I was just curious to see if that makes a difference. Thank You

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Tina, Community Member— Last Modified: 02/11/10, First Published: 02/11/10